# SDR SWIA200312691

- Difficulty date: December 12, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 23,354 hours, 30,747 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR WOULD NOT RETRACT AFTER T/O.  BOTH A & B DISAGREEMENT LIGHTS REMAINED ILLUMINATED.  REMOVED AND INSTALLED SERVICEABLE MLG ACTUATOR FOR RIGHT MLG PER MM 32-32-10  S/N OFF: 287.  INSTALLED SERVICEABLE RELAY AT K0205 POSITION AS REQUIRED.  REMOVED AND REPLACED SERVICEABLE WOW PROX SENSOR WIRING HARNESS FOR RIGHT MLG.  OPS CHECK GOOD.
